Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ricardo1991

Breaking out in cysts!

Recommended Posts

Hi,

I have been on accutane for 66 days now, the first month was 20mg, and 30mg thereafter...I am going to be upped at the end of this month :)

Last week, I noticed that my skin looked slightly clearer, but when I felt my cheeks, I had lots of tiny hard cysts. Is it normal to break out in cysts this far into the course?

I'm worried that I may end up having permanent scarring now :(

Thanks,

Ricky

Edited by ricardo1991
Link to comment
Share on other sites

yep I have heard that people break out even at the end of their course (because the drug continues to work until it is completely eliminated from the body) but it's just that Ive only ever had 1 or 2 cysts at once, and I reckon I now have around 15-20 new ones.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×